NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 21, 1:12 PM EST, 28 minutes earlier.
Area forecast discussion, Feb 21, 1:12 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
112 PM EST FRI FEB 21 2014
.SYNOPSIS...
A WARM FRONT WILL GRADUALLY LIFT NORTHWARD ACROSS MUCH OF OUR
AREA THROUGH THIS MORNING. A STRONG COLD FRONT WILL THEN SWEEP
THROUGH OUR REGION BY LATER TODAY. WEAK HIGH PRESSURE WILL BUILD
TO OUR SOUTH TONIGHT, BEFORE ANOTHER COLD FRONT CROSSES OUR AREA
LATER SATURDAY NIGHT AND SUNDAY MORNING. A WEAK LOW MAY DEVELOP
SUNDAY NIGHT ALONG THE FRONT AS IT TRACKS TO OUR EAST. HIGH
PRESSURE ACROSS THE NORTHERN PLAINS WILL THEN EXTEND TOWARD THE
MID ATLANTIC INTO EARLY NEXT WEEK. LOW PRESSURE HOWEVER MAY
DEVELOP ALONG A FRONT TO OUR SOUTH TUESDAY AND WEDNESDAY. A FEW
COLD FRONTS MAY THEN MOVE THROUGH OUR AREA, ONE ARRIVING LATER
WEDNESDAY AND ANOTHER ONE LATER THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST
PENNSYLVANIA AND CENTRAL/SOUTHERN NEW JERSEY THROUGH THROUGH 5 PM
THIS AFTERNOON; THE WATCH FOR THE DELMARVA REMAINS IN PLACE. THE
WARM FRONT HAS LIFTED IS WILL BE LIFTING THROUGH THESE AREAS SOON
AND THEY HAVE WARMED UP SHARPLY INTO THE 60S AND THIS WILL
CONTINUE INTO THE AFTERNOON. THE DESTABILIZATION OF THE
ATMOSPHERE ALONG WITH STRONG WIND FIELD WILL CREATE POTENTIAL FOR
STRONG DAMAGING WINDS THIS AFTERNOON AND POTENTIAL FOR SOME
ROTATION WITH SOME STORMS. THE SHOWERS AND THUNDERSTORMS ARE
MAKING THEIR WAY INTO OUR WESTERN AREAS NOW, AND SHOULD BE OFF THE
COAST BY 4 OR 5 PM.
THE DENSE FOG ADVISORY WAS EXTENDED UNTIL 4 PM FOR AREAS WHERE
DENSE FOG REMAINS. THE WARM FRONT WILL CONTINUE TO SLOWLY LIFT
NORTHWARD THIS AFTERNOON, WHILE A COLD FRONT AND ASSOCIATE SHOWERS
AND THUNDERSTORMS MOVE ACROSS THE AREA. THE FOG SHOULD DISSIPATE
ONCE ONE OF THESE FEATURES MOVES THROUGH A PARTICULAR AREA.
WE WILL LEAVE THE FLOOD WATCH IN PLACE FOR TODAY ALONG THE
INTERSTATE 95 CORRIDOR AND ADJACENT COUNTIES. PRECIPITABLE WATER
VALUES ARE EXPECTED TO RISE TO NEAR AN INCH AND A QUARTER FOR
EARLY THIS AFTERNOON WHICH IS FAIRLY RESPECTABLE FOR THIS TIME OF
THE YEAR. HOWEVER, THE LINE OF HEAVIEST SHOWERS AND SCATTERED TO
ISOLATED THUNDERSTORMS SHOULD PUSH THROUGH OUR REGION QUICKLY, SO
MOST LOCATIONS ARE FORECAST TO RECEIVE BETWEEN A QUARTER AND A
HALF INCH OF RAINFALL WITH LOCALLY HIGHER AMOUNTS. THE BRIEF HEAVY
RAIN IN COMBINATION WITH THE MELTING SNOW MAY RESULT IN SOME MINOR
FLOODING OF SMALL STREAM AND CREEKS, ROADWAYS AND AREAS OF POOR
DRAINAGE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
AS THE FRONT MOVES FARTHER OUT OVER THE OCEAN TONIGHT, HIGH
PRESSURE WILL NOSE UP INTO OUR REGION FROM THE SOUTHWEST. THE BACK
EDGE OF THE PRECIPITATION IS FORECAST TO BE OFF THE COAST AT 700
PM, SO WE ARE NOT EXPECTING ANY RAIN OR SNOW FOR TONIGHT.
THE SKY IS ANTICIPATED TO CLEAR QUICKLY FOR THIS EVENING WITH
SOME HIGH CLOUDS EXPECTED OVERNIGHT. THE HIGH CLOUDS WILL BE
ASSOCIATED WITH AN UPPER LEVEL JET.
TEMPERATURES SHOULD DROP MAINLY INTO THE UPPER 20S AND LOWER 30S
BY DAYBREAK ON SATURDAY. A LIGHT WEST TO SOUTHWEST WIND IS
FORECAST FOR TONIGHT.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF AN ELONGATED TROUGH
FROM NEAR THE NORTHERN ROCKIES TO THE NORTHEAST. THIS IS
MAINTAINED AS A CLOSED LOW CENTERED NEAR THE HUDSON BAY AREA
SATURDAY GRADUALLY SLIDES EASTWARD SUNDAY THROUGH MONDAY. THIS
WILL ALLOW THE WESTERLY FLOW TO PUSH SEVERAL SYSTEMS OUR WAY ALONG
WITH A CHANGE TO COLDER WEATHER YET AGAIN. THE MILD AIR IS
EXPECTED TO HANG ON SATURDAY THEN SOME COOLING STARTS TO TAKE
PLACE SUNDAY. A MORE SUBSTANTIAL CHANGE TO COLDER WEATHER LOOKS TO
TAKE PLACE NEXT WEEK. GIVEN THE ORIENTATION OF THE TROUGH TOWARD
THE EAST NEXT WEEK, IT MAY SET THE STAGE FOR SOME SNOW SOMEWHERE
FROM THE MID ATLANTIC TO THE NORTHEAST. THIS MAY INITIALLY OCCUR
SUNDAY NIGHT INTO MONDAY AS A WEAK SYSTEM ZIPS BY ALONG THE
STRENGTHENING THERMAL GRADIENT ALOFT. WE GENERALLY USED A MODEL
BLEND SATURDAY INTO MONDAY, THEN LEANED MORE TOWARD THE 00Z WPC
GUIDANCE AND CONTINUITY THEREAFTER.
FOR SATURDAY AND SUNDAY...A POTENT SURFACE LOW NEAR THE HUDSON
BAY AREA IS FORECAST TO GRADUALLY SPIN DOWN AS IT MEANDERS OR
SLOWLY SHIFTS EASTWARD DURING THIS TIME FRAME. SOME ADDITIONAL
ENERGY THOUGH WITHIN THE TROUGH ALONG THE SOUTHERN PERIPHERY LOOKS
TO SEND ANOTHER COLD FRONT THROUGH OUR AREA LATE SATURDAY NIGHT
AND SUNDAY MORNING. THIS BOUNDARY MAY HAVE A WEAK SURFACE LOW
ALONG IT AS THE WESTERLY FLOW ALLOWS ANOTHER SHORT WAVE TO ARRIVE.
THE GUIDANCE HAS SOME DIFFERENCES REGARDING THIS FEATURE
ESPECIALLY WITHIN THE PROGRESSIVE FLOW. OVERALL, IT LOOKS LIKE A
WEAK SYSTEM WITH LIMITED MOISTURE HOWEVER THERE MAY BE A RIBBON OF
LIFT ASSOCIATED WITH AN UPPER-LEVEL JET STREAK AND SOME
FRONTOGENESIS. THIS COULD RESULT IN A BAND OF SNOW/RAIN ESPECIALLY
ACROSS OUR NORTHERN AREAS MAINLY SUNDAY NIGHT. THEREFORE, WE
PLACED HIGHER CHC POPS ACROSS THE NORTH THEN DECREASED THEM WITH A
SOUTHERN EXTENT. PRIOR TO THE FRONTAL PASSAGE, MILD AIR WILL STILL
BE IN PLACE FOR SATURDAY, THEN COOLING TAKES PLACE SUNDAY AND
SUNDAY NIGHT.
FOR MONDAY THROUGH WEDNESDAY...THE UPPER-LEVEL FLOW LOOKS TO
BEGIN TO AMPLIFY ONCE AGAIN IN A WAY THAT DRIVES COLDER AIR INTO
THE EASTERN STATES. AS THIS OCCURS, HIGH PRESSURE MONDAY ANCHORED
NEAR THE NORTHERN PLAINS EXTENDS TOWARD THE MID ATLANTIC. THIS
LOOKS TO BE SHORT LIVED THOUGH AS SHORT WAVE ENERGY DIVING
SOUTHEASTWARD ACROSS THE GREAT LAKES HELPS TO AMPLIFY THE TROUGH.
THIS SHOULD PUSH A COLD FRONT ACROSS OUR AREA LATER WEDNESDAY. THE
TIMING AND INTERACTION OF THE INDIVIDUAL SHORT WAVES WILL
DETERMINE OUR SENSIBLE WEATHER.
THERE WILL BE A TIGHTENING THERMAL GRADIENT ALOFT ACROSS THE
NORTHEAST AND MID ATLANTIC AS COLDER AIR SEEPS SOUTHWARD. THIS MAY
END UP ENERGIZING AT LEAST ONE OF THE SHORT WAVES TO PRODUCE SOME
SNOW, AND THE MODEL GUIDANCE HAS BEEN TRYING TO FOCUS THIS IN THE
TUESDAY AND WEDNESDAY TIME FRAME. THIS COULD BE TWO SEPARATE
SYSTEMS WITH ONE ZIPPING THROUGH TUESDAY WHICH COULD BE WEAKER,
THEN PERHAPS A STRONGER SYSTEM TRIES TO ORGANIZE AND STRENGTHEN
OFF THE MID ATLANTIC COAST WEDNESDAY AS STRONGER SHORT WAVE ENERGY
SHARPENS THE UPPER-LEVEL TROUGH SOME. FOR NOW, WE GENERALLY
CONTINUED WITH LOW CHC POPS FOR TUESDAY AND WEDNESDAY. OUR
CONFIDENCE REGARDING THE TIMING AND DETAILS THIS FAR OUT IS LOW
ESPECIALLY GIVEN THE PATTERN CHANGE EVOLVING, HOWEVER THERE ARE
CONTINUED SIGNS OF A RETURN TO COLDER AIR AND EVEN THE CHC OF SOME
SNOW FOR MUCH OF THE AREA.
FOR THURSDAY...THE CORE OF THE COLD AIR SITTING NEAR THE HUDSON
BAY CANADA AREA MAY SLIDE SOUTHWARD AS SHORT WAVE ENERGY DIGS SOME
MORE. THIS MAY SEND A SURFACE LOW ACROSS THE GREAT LAKES AND
SOUTHEASTERN CANADA WITH AN ARCTIC FRONT INTO OUR AREA LATER
THURSDAY. HIGH PRESSURE MAY BE SITUATED NEAR OR ALONG THE GULF
COAST WHICH WOULD TEND TO LIMIT MOISTURE RETURNING NORTHWARD FROM
THE GULF OF MEXICO. THEREFORE, THIS ARCTIC FRONT WOULD HAVE
LIMITED MOISTURE WITH IT. AS A RESULT, WE LEANED RATHER CLOSE TO
WPC GUIDANCE AND CARRIED A DRY FORECAST.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A VARIETY OF CONDITIONS ARE OCCURRING A TAF SITES, FROM VFR TO LIFR
AND ALL IN BETWEEN. AS A WARM FRONT LIFTS THROUGH THE AREA, AND A
COLD FRONT APPROACHES FRO THE WEST, SHOWERS AND THUNDERSTORMS WILL
PROGRESS THROUGH THE AREA. ONCE THE FRONTS MOVE THROUGH THE AREA
AND THE SHOWERS MOVE THROUGH, WE SHOULD RETURN TO VFR FOR ALL
AREAS.
A WIND SHIFT TO THE WEST IS EXPECTED AFTER THE COLD FRONT PASSES.
SHOWERS MAY LINGER FOR AND HOUR OR TWO AS CONDITIONS IMPROVE INTO
THE VFR RANGE. CLEARING IS FORECAST FOR THIS EVENING WITH THE WEST
WIND DIMINISHING INTO THE 5 TO 10 KNOT RANGE.
VFR CONDITIONS ARE ANTICIPATED FOR FRIDAY NIGHT WITH A LIGHT WEST
TO SOUTHWEST WIND.
OUTLOOK...
SATURDAY AND SUNDAY...OVERALL VFR AS A WEAK COLD FRONT CROSSES
THE AREA LATE SATURDAY NIGHT AND SUNDAY MORNING. SOUTHWEST WINDS
AT 10-15 KNOTS SATURDAY, WILL THEN SHIFT TO THE WEST AND NORTHWEST
SATURDAY NIGHT AND SUNDAY AND DIMINISH. A QUICK MOVING SYSTEM MAY
BRING SOME SNOW/RAIN TO PORTIONS OF THE AREA SUNDAY NIGHT.
MONDAY...OVERALL VFR AS HIGH PRESSURE EXTENDS INTO OUR AREA FROM
THE WEST. WEST-NORTHWEST WINDS AT 10-15 KNOTS WITH GUSTS TO AROUND
20 KNOTS, WILL THEN DIMINISH AT NIGHT.
TUESDAY...A WEAK SYSTEM MAY MOVE THROUGH AND BRING A PERIOD OF
LIGHT SNOW. THEREFORE, A TIME OF AT LEAST MVFR CONDITIONS WILL BE
POSSIBLE. NORTHWESTERLY WINDS LESS THAN 10 KNOTS.
&&
.MARINE...
A WARM FRONT WILL CONTINUE TO DRIFT NORTHWARD ACROSS THE COASTAL
WATERS OF DELAWARE AND NEW JERSEY THIS MORNING. AS IT DOES SO, THE
WIND WILL SHIFT FROM THE NORTHEAST AND EAST TO THE SOUTH AND
SPEEDS ARE EXPECTED TO INCREASE TO AROUND 20 KNOTS WITH GUSTS NEAR
30 KNOTS, ESPECIALLY ON OUR OCEAN WATERS. WAVE HEIGHTS ON OUR
OCEAN WATERS ARE EXPECTED TO BUILD TO 5 TO 8 FEET IN THE
DEVELOPING SOUTHERLY FETCH. AS A RESULT, A SMALL CRAFT ADVISORY
WILL BE IN EFFECT FOR TODAY.
A STRONG COLD FRONT FROM THE WEST IS ANTICIPATED TO MOVE ACROSS
OUR COASTAL WATERS LATE THIS AFTERNOON. THE WIND DIRECTION WILL
SHIFT TO THE WEST AND WIND SPEEDS WILL DIMINISH. HOWEVER, WAVE
HEIGHTS ON OUR OCEAN WATERS WILL TAKE SOME TIME TO SUBSIDE. WE
WILL LEAVE THE SMALL CRAFT ADVISORY IN PLACE FOR OUR OCEAN WATERS
UNTIL MIDNIGHT. THE SMALL CRAFT ADVISORY FOR DELAWARE BAY IS NOT
EXPECTED TO BE NEEDED BEYOND SUNSET.
OUTLOOK...
SATURDAY THROUGH MONDAY...THE CONDITIONS SHOULD BE BELOW ADVISORY
CRITERIA SATURDAY INTO SUNDAY AS HIGH PRESSURE SLIDES TO OUR
SOUTH. HOWEVER, THEREFORE SHOULD BE ENOUGH OF A PRESSURE GRADIENT
IN PLACE SATURDAY TO ALLOW FOR ELEVATED SOUTHWESTERLY WINDS. THE
AIR MASS IS FORECAST TO BE MILD THEREFORE LESS MIXING OVER THE
WATERS. A WEAK FRONT MOVES THROUGH LATE SATURDAY NIGHT AND SUNDAY
MORNING, WITH A GRADUAL UPTICK IN THE CAA IN ITS WAKE. THIS MAY
RESULT IN WINDS INCREASING TO NEAR ADVISORY CRITERIA SUNDAY NIGHT
AND MONDAY. THIS COULD BE ENHANCED SOME AS THE PRESSURE GRADIENT
TIGHTENS DUE TO HIGH PRESSURE TO THE WEST EXTENDING INTO THE MID
ATLANTIC SUNDAY NIGHT AND MONDAY.
TUESDAY...THE PRESSURE GRADIENT RELAXES AND THEREFORE THE
CONDITIONS ARE ANTICIPATED TO BE BELOW ADVISORY CRITERIA.
&&
.HYDROLOGY...
THE COMBINATION OF WARM TEMPERATURES, RAIN, RELATIVELY HIGH DEW
POINT TEMPERATURES AND WIND IS EXPECTED TO INCREASE THE SNOW MELT
RATE TODAY, WHICH IN TURN WILL INCREASE RUNOFF INTO STREAMS AND
RIVERS THROUGHOUT THE FORECAST AREA. NWS HYDROLOGIC MODELS SUGGEST
THIS RUNOFF MAY CAUSE NUMEROUS STREAMS AND RIVERS TO APPROACH OR
EXCEED FLOOD STAGE. THE GREATEST THREAT FOR FLOODING IS GENERALLY
LOCATED IN AREAS WITH THE MOST SNOW ON THE GROUND, NAMELY
SOUTHEASTERN PENNSYLVANIA, NORTH CENTRAL NEW JERSEY, SOUTHWESTERN
NEW JERSEY AND EXTREME NORTHERN DELAWARE. THEREFORE, A FLOOD WATCH
REMAINS IN EFFECT. IN ADDITION, INCREASED STREAM FLOW COMBINED WITH
WARM TEMPERATURES SHOULD BREAK UP AND MOVE RIVER ICE, WHICH IN
TURN POSES THE ADDITIONAL THREAT FOR ICE JAM FLOODING. AND IF THIS
WASN'T ENOUGH, CLOGGED DRAINS AND CULVERTS POSE THE THREAT FOR
STREET AND POOR DRAINAGE FLOODING FROM THE COMBINATION OF SNOW MELT
AND RAIN.
BASIN-WIDE PRECIPITATION TODAY IS NOT EXPECTED TO BE EXCESSIVE
WITH BASIN WIDE AVERAGES ONLY AROUND ONE-HALF INCH, ALTHOUGH
LOCALLY HIGHER AMOUNTS ARE POSSIBLE. SUCH A SMALL QPF WOULD NOT
NORMALLY CAUSE TOO MUCH CONCERN FOR FLOODING. HOWEVER, WARM MOIST
AIR BLOWING OVER A RIPE SNOWPACK ON GUSTY WINDS CAN QUICKLY EAT
AWAY AT A SNOWPACK WITH SIGNIFICANT RESULTANT RUNOFF. WE ARE NOT
HOWEVER EXPECTING A REPEAT OF JANUARY 1996 OR APRIL 2005.
RIVERS AND STREAMS NEED TO BE MONITORED FROM TODAY INTO THE
WEEKEND FOR THE COMBINED THREAT OF RISING WATER AND MOVING ICE,
BOTH OF WHICH COULD CAUSE FLOODING. IF THE DELAWARE RIVER DID NOT
CONTAIN ICE, THE POTENTIAL FOR FLOODING ALONG THAT WATERWAY WOULD
BE MINIMAL FOR THIS EVENT. HOWEVER, THE DELAWARE RIVER DOES
CONTAIN ICE, AND ONCE IT STARTS TO MOVE, FLOODING IS ALWAYS A
POSSIBILITY. RESIDENTS NEED TO STAY ABREAST OF CHANGING CONDITIONS
AND BE PREPARED SHOULD FLOODING DEVELOP.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR PAZ070-071-
101>106.
DENSE FOG ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR PAZ054-
055-060>062-101>106.
NJ...FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR NJZ008>010-012-
015-017>019.
DENSE FOG ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR NJZ007-
009-010-012>015.
DE...FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ANZ430-
431.
&&
SYNOPSIS...GORSE
NEAR TERM...IOVINO/ROBERTSON
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO
HYDROLOGY...Hazardous weather outlook, Feb 21, 1:01 PM EST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 PM EST FRI FEB 21 2014
NJZ008-221815-
MORRIS-
101 PM EST FRI FEB 21 2014
...FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
A BAND OF HEAVY SHOWERS AND EMBEDDED THUNDER IS ANTICIPATED TO
MOVE THROUGH LATER TODAY. THIS COULD BE ACCOMPANIED BY LOCALLY
STRONG WINDS. IN ADDITION, DOWNPOURS CAN RESULT IN SOME FLOODING ON
ROADWAYS AND IN AREAS OF POOR DRAINAGE ESPECIALLY WITH THE
COMBINATION OF SNOWMELT ALONG WITH BLOCKED STORM DRAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ009-010-012-015-PAZ101>106-221815-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
101 PM EST FRI FEB 21 2014
...DENSE FOG ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING...
...TORNADO WATCH 26 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
DENSE FOG ADVISORY.
TORNADO WATCH.
A BAND OF HEAVY SHOWERS AND EMBEDDED THUNDER IS ANTICIPATED TO
MOVE THROUGH LATER TODAY. THIS COULD BE ACCOMPANIED BY LOCALLY
STRONG WINDS. IN ADDITION, DOWNPOURS CAN RESULT IN SOME FLOODING ON
ROADWAYS AND IN AREAS OF POOR DRAINAGE ESPECIALLY WITH THE
COMBINATION OF SNOWMELT ALONG WITH BLOCKED STORM DRAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ001-NJZ017>019-PAZ070-071-221815-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
101 PM EST FRI FEB 21 2014
...FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING...
...TORNADO WATCH 24 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
TORNADO WATCH.
A BAND OF HEAVY SHOWERS AND EMBEDDED THUNDER IS ANTICIPATED TO
MOVE THROUGH LATER TODAY. THIS COULD BE ACCOMPANIED BY LOCALLY
STRONG WINDS. IN ADDITION, DOWNPOURS CAN RESULT IN SOME FLOODING ON
ROADWAYS AND IN AREAS OF POOR DRAINAGE ESPECIALLY WITH THE
COMBINATION OF SNOWMELT ALONG WITH BLOCKED STORM DRAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ001-221815-
SUSSEX-
101 PM EST FRI FEB 21 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A BAND OF HEAVY SHOWERS AND EMBEDDED THUNDER IS ANTICIPATED TO
MOVE THROUGH LATER TODAY. THIS COULD BE ACCOMPANIED BY LOCALLY
STRONG WINDS. IN ADDITION, DOWNPOURS CAN RESULT IN SOME FLOODING ON
ROADWAYS AND IN AREAS OF POOR DRAINAGE ESPECIALLY WITH THE
COMBINATION OF SNOWMELT ALONG WITH BLOCKED STORM DRAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ007-PAZ054-055-060>062-221815-
WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
101 PM EST FRI FEB 21 2014
...DENSE FOG ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
A BAND OF HEAVY SHOWERS AND EMBEDDED THUNDER IS ANTICIPATED TO
MOVE THROUGH LATER TODAY. THIS COULD BE ACCOMPANIED BY LOCALLY
STRONG WINDS. IN ADDITION, DOWNPOURS CAN RESULT IN SOME FLOODING ON
ROADWAYS AND IN AREAS OF POOR DRAINAGE ESPECIALLY WITH THE
COMBINATION OF SNOWMELT ALONG WITH BLOCKED STORM DRAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ020-022-025>027-221815-
OCEAN-ATLANTIC-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
101 PM EST FRI FEB 21 2014
...TORNADO WATCH 26 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
A BAND OF HEAVY SHOWERS AND EMBEDDED THUNDER IS ANTICIPATED TO
MOVE THROUGH LATER TODAY. THIS COULD BE ACCOMPANIED BY LOCALLY
STRONG WINDS. IN ADDITION, DOWNPOURS CAN RESULT IN SOME FLOODING ON
ROADWAYS AND IN AREAS OF POOR DRAINAGE ESPECIALLY WITH THE
COMBINATION OF SNOWMELT ALONG WITH BLOCKED STORM DRAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ013-014-221815-
WESTERN MONMOUTH-EASTERN MONMOUTH-
101 PM EST FRI FEB 21 2014
...DENSE FOG ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...TORNADO WATCH 26 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
DENSE FOG ADVISORY.
A BAND OF HEAVY SHOWERS AND EMBEDDED THUNDER IS ANTICIPATED TO
MOVE THROUGH LATER TODAY. THIS COULD BE ACCOMPANIED BY LOCALLY
STRONG WINDS. IN ADDITION, DOWNPOURS CAN RESULT IN SOME FLOODING ON
ROADWAYS AND IN AREAS OF POOR DRAINAGE ESPECIALLY WITH THE
COMBINATION OF SNOWMELT ALONG WITH BLOCKED STORM DRAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ002>004-MDZ008-012-015-019-020-NJZ016-021-023-024-221815-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
101 PM EST FRI FEB 21 2014
...TORNADO WATCH 26 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
A BAND OF HEAVY SHOWERS AND EMBEDDED THUNDER IS ANTICIPATED TO
MOVE THROUGH LATER TODAY. THIS COULD BE ACCOMPANIED BY LOCALLY
STRONG WINDS. IN ADDITION, DOWNPOURS CAN RESULT IN SOME FLOODING ON
ROADWAYS AND IN AREAS OF POOR DRAINAGE ESPECIALLY WITH THE
COMBINATION OF SNOWMELT ALONG WITH BLOCKED STORM DRAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ430-431-450>455-221815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
101 PM EST FRI FEB 21 2014
...TORNADO WATCH 26 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
AREAS OF FOG THROUGH THIS AFDERNOON MAY BE LOCALLY DENSE. A BAND
OF HEAVY SHOWERS AND EMBEDDED THUNDER THIS AFTERNOON MAY PRODUCE
WIND GUSTS TO GALE FORCE FOR A BRIEF TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.